MathSciNet Relay Station
MathSciNet bibliographic data
MR808930 (87g:46091) 46L10 (46L05 46M15)
Ghez, P.; Lima, R.; Roberts, J. E. $W\sp \ast$-categories. Pacific J. Math. 120 (1985), no. 1, 79–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement